# SDR CALA2024052001522

- Difficulty date: May 16, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N12754
- Make and model: Boeing 737724
- Aircraft serial: 30464
- Aircraft time: 66,280 hours, 25,335 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A1130
- Condition: Cracked
- Location: L1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURE ON TOP OF L-1 DOOR CUTOUT CRACKED AT STA312 WL282 LBL33. REF AAR N/R 9884852. ACCOMPLISHED REPAIR AT L-1 DOOR CUTOUT STA 312 WL 282 LBL 33 REF USED BOEING SRM 53-10-07-2R-1 REPAIR 1. NOTE, THIS REPAIR RE QUIRE INSPECTION WITH AN INTERVAL OF 12,000 FLIGHT CYCLES.   LOG PAGE CLEARED MISTAKENLY. SEE LOG PAGE NO. 7992359 FOR DIP REQUIREMENTS AND INFORMATION.
